Please select the country or location you would like to see content from.
country picker icon
Close
Back
HomeShop
HealthwordsHealthwords
Cart
Search
Menu

Categories

Clear
collapse icon
Loading...

Conditions

Clear
collapse icon
Search
Loading...

Filters

Clear

Price range

£
£
Search
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)
Gaviscon Double Action Mint Flavour (24 Chewable Tablets)

Gaviscon Double Action Mint Flavour (24 Chewable Tablets)

Total: £4.99
Decrease
1
Increase

Product summary

  • Gaviscon Double Action Mint Flavour Chewable Tablets are used to treat the symptoms of gastro-oesophageal reflux – acid regurgitation, heartburn and indigestion – and symptoms of excess stomach acid (hyperacidity). These may occur following meals or during pregnancy.

  • Gaviscon Double Action Mint Flavour Chewable Tablets bring long-lasting relief from the pain and discomfort of heartburn and acid indigestion.

  • The tablets are a combination of two antacids – calcium carbonate and sodium bicarbonate – and an alginate.

The tablets get to work in two different ways:

  1. neutralising excess stomach acid to relieve pain and discomfort (white layer)

  2. forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer)

Dosage instructions

  • For oral administration
  • Chew thoroughly before swallowing.
  • Read the package leaflet before use.
  • Adults and children over 12 years: When symptoms occur, take two or four tablets after meals and at bedtime, up to four times a day.
  • Children under 12 years should only use this product on medical advice from a doctor.
  • Free from sugar and gluten
  • You can take this product if you're pregnant or breastfeeding.

Ingredients

  • Active ingredients: Each tablet contains: Sodium Alginate 250mg, Sodium Bicarbonate 106.5mg and Calcium Carbonate 187.5mg.
  • Other ingredients: contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).

Warnings and restrictions

Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice if you suffer from allergies.

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these, consult your doctor before taking this product.

If symptoms persist after 7 days, consult your doctor.

Storage

Do not store above 30°C.

Store in the original package to protect from moisture.

Keep out of the reach and sight of children.

Newsletter icon
Subscribe to our Newsletter
to get monthly notified about our latest health and wellness topics.
Subscribe
By clicking Subscribe, I agree to the Healthwords Terms & Conditions and Privacy Policy and understand that I may opt out of the newsletter subscription at any time.